Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 64, NWS Lincoln, IL

June 30, 2019Marshall County, Putnam County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 30, 2019, 9:17 PM CDT for Marshall County, Putnam County, Illinois. It took effect at Jul 3, 2019, 4:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Jun 30, 2019, 9:17 PM CDT (02:17 UTC)
In effect from
Jul 3, 2019, 4:00 AM CDT
Expired
Jul 1, 2019, 10:50 AM CDT
In force
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Marshall County, IL, Putnam County, IL

The radar

The Quad Cities radar (KDVN), 112 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 22.51 ft at Jun 29, 2019, 10:00 PM CDT.

actionminormoderate212223242507/0107/02
Action stage
22 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

265 
WGUS43 KILX 010217
FLWILX


Flood Warning
National Weather Service Lincoln IL
917 PM CDT Sun Jun 30 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Illinois River at Henry affecting Marshall and Putnam Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC123-155-011617-
/O.NEW.KILX.FL.W.0064.190703T0900Z-190707T1500Z/
/HNYI2.1.ER.190703T0900Z.190705T0000Z.190707T0900Z.NO/
917 PM CDT Sun Jun 30 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Illinois River at Henry.
* From late Tuesday night until Sunday July 07.
* At  845 PM Sunday the stage was 22.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 23.9 feet by Thursday evening.The river 
  will fall below flood stage by early Sunday morning.
* Impact...At 23.0 feet...Water begins to affect the marina in Henry 
  along with minor flooding of land adjacent to the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Illinois River
 Henry             23  22.6 Sun 9 PM    22.5   22.5   23.1


&&

LAT...LON 4131 8939 4135 8929 4113 8929 4093 8941
      4093 8952 4115 8939             

$$

baker
1 follow-up statement
425 
WGUS83 KILX 011550
FLSILX


Flood Statement
National Weather Service Lincoln IL
1050 AM CDT Mon Jul 1 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Illinois River at Henry affecting Marshall and Putnam Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC123-155-011620-
/O.CAN.KILX.FL.W.0064.000000T0000Z-190707T1500Z/
/HNYI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1050 AM CDT Mon Jul 1 2019

The Flood Warning is cancelled for
  The Illinois River at Henry.
* At 945 AM Monday the stage was 22.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 22.6 feet. The 
  river will fall to 22.4 feet by tomorrow morning.


&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Illinois River
 Henry             23  22.5 Mon 10 AM   22.4   22.4   22.3


&&

LAT...LON 4131 8939 4135 8929 4113 8929 4093 8941
      4093 8952 4115 8939             

$$

EJL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 30, 6:57 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 30, 6:57 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
657 PM CDT Sun Jun 30 2019

.SHORT TERM...(This evening through Monday)
ISSUED AT 415 PM CDT Sun Jun 30 2019

An MCS over the northeast half of IL into western IN
has a line of strong to severe thunderstorms along and ne of a
Kewanee to Peoria to Bloomington to Robinson line, and tracking
SSE with its outflow boundary pushing sw of I-74 with northerly
wind gusts of 40-60 mph. A new severe thunderstorm watch is in
effect until 9 pm cdt for the rest of east central and southeast
CWA. Convection will likely affect areas along and east of highway
51 through sunset along with the risk of severe storms with
damaging winds, locally heavy rains and possible hail. WPC has
slight chance of excessive rainfall into this evening over ne CWA
especially over east central counties of Champaign, Vermilion,
Douglas and Edgar. Precipitable water values range from 1.3 inches
over far west central IL to 1.7-1.9 inches in east central and ne
IL.

Yet another area of convection with a 2nd developing MCS was over
the upper MS river valley into central/western WI, se MN and ne
Iowa and tracking se. This could bring more chances of convection
to areas mainly ne of I-74 later tonight into early Mon morning.
Muggy lows overnight in the lower 70s.

The best convection chances generally shift ne of CWA by late
Monday morning and Mon afternoon though can not rule out an
isolated thunderstorms from mid afternoon Mon into early Mon
evening near the IN border where CAP/CIN is weaker. Another hot
and humid day Mon with highs in the lower 90s. Heat indices to
once again peak from 97 to 105F similar to today with dewpoints in
the low to mid 70s. May eventually need a heat advisory due to
duration of heat indices peaking from 100-105F.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 415 PM CDT Sun Jun 30 2019

Generally have dry conditions Monday night though isolated
thunderstorms possible until dusk near the IN border. SPC day2
outlook keeps marginal risk over ne IL, ne of a LaSalle-Peru to
Dwight to Watseka line Mon afternoon and Mon evening. Think GFS
may be overdoing the qpf over portions of CWA Mon and Mon night.
The upper level ridge is weakening some on Tuesday allowing
isolated thunderstorms to develop over CWA especially Tue
afternoon into Tue evening in unstable tropical airmass. Highs
Tue of 89-93F with afternoon heat indices in the upper 90s to
around 100F with pockets of heat indices reaching 100-105 from
Lincoln south.

The 12Z model continue to show a flattening upper level ridge over
the Midwest during mid and late week and into the weekend,
allowing more disturbances to bring periodic chances of showers
and thunderstorms to the area as the unstable tropical airmass
lingers much of this week. Very warm and humid weather continues
with highs in the upper 80s to around 90F Wed thru Fri and a bit
cooler for the weekend with highs in the mid to upper 80s Sat and
low to mid 80s Sunday. Heat indices peak in the mid to upper 90s
from Wed thru Fri, and in southeast IL on Saturday and trending
downward a bit during the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 655 PM CDT Sun Jun 30 2019

One MCS with its back edge of convection was still affect DEC and
CMI early this morning and should diminish in next hour. A 2nd MCS
with a line of strong to severe thunderstorms was moving se at 45
mph into nw IL near the Quad Cities. CAMs generally show this
convection moving SSE into the IL river valley from 02-05Z and
weakening/breaking up as it moves into a worked over environment
with much lower CAPEs/instability over central IL after passage of
1st MCS now in southeast IL and sw IN. This convection and may
affect PIA and possible BMI too for a few hours later this
evening. Otherwise patchy fog may form over eastern IL from 08-14Z
with possible MVFR vsbys especially at CMI and DEC which received
rainfall today. East to SE winds of 8-15 kts and gusts of 18-24
kts se of the IL river early this evening, expected to diminish
under 10 kts in next few hours. SW to WSW winds 5-10 kts expected
on Monday, while any additional convection should stay northeast
of central IL airports where better forcing and weaker CAP will be.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...07
Hazardous weather outlook, Jun 30, 4:12 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
412 PM CDT Sun Jun 30 2019

ILZ028>031-037-038-043>046-011100-
Champaign-De Witt-Marshall-McLean-Peoria-Piatt-Stark-Tazewell-
Vermilion-Woodford-
412 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding along the Illinois River near Peoria should subside
late this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening until 6 pm.

ILZ027-036-040>042-047>052-011100-
Cass-Christian-Fulton-Knox-Logan-Mason-Menard-Morgan-Sangamon-
Schuyler-Scott-
412 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding along the Illinois River near Peoria should subside
late this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening until 7 pm.

ILZ053>057-061>063-011100-
Clark-Coles-Cumberland-Douglas-Edgar-Macon-Moultrie-Shelby-
412 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms this afternoon and
early evening, as an area of storms moves in from the north.
Damaging winds and locally heavy rains are the primary concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required until 8 pm.

ILZ066>068-071>073-011100-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
412 PM CDT Sun Jun 30 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms late this
afternoon into the evening, as an area of storms moves in from
the north. Damaging winds and locally heavy rains are the primary
concern.

The heat index is expected to reach around 100 degrees today.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Heat and humidity will continue much of the week. Heat index
values will reach 95 to 100 degrees during the afternoons, with
the highest heat index on Monday.

While isolated thunderstorms are possible Tuesday, the better
chances of storms will be from Wednesday through Saturday.

Minor flooding will continue along the Little Wabash River at
Clay City through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required late this afternoon into the
evening. The most likely time frame is from 5 pm to 9 pm.

HJS

In the hours before

Local storm report, Jun 30, 8:24 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     E METAMORA              40.79N 89.36W
06/30/2019  E50 MPH          WOODFORD           IL   EMERGENCY MNGR

&&

SBAKER
Local storm report, Jun 30, 8:34 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ARCOLA                  39.68N 88.30W
06/30/2019                   DOUGLAS            IL   PUBLIC

            TREE REPORTED DOWN ON MAIN STREET. TIME ESTIMATED BY
            RADAR.

&&

SBAKER
Local storm report, Jun 30, 8:37 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     MORTON                  40.61N 89.47W
06/30/2019  E60 MPH          TAZEWELL           IL   TRAINED SPOTTER

&&

SBAKER
Local storm report, Jun 30, 8:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/30/2019                   MARSHALL           IL   TRAINED SPOTTER

            TREE REPORTED DOWN INTO POOL. ESTIMATED 50 MPH WINDS.

0315 PM     HAIL             HOOPESTON               40.47N 87.67W
06/30/2019  E1.00 INCH       VERMILION          IL   CO-OP OBSERVER

0355 PM     TSTM WND DMG     DANVILLE                40.14N 87.62W
06/30/2019                   VERMILION          IL   EMERGENCY MNGR

            LARGE LIMBS AND POWER LINES DOWNED IN 700 BLOCK OF SOUTH
            STREET.

0415 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
06/30/2019  M63.00 MPH       CHAMPAIGN          IL   ASOS

0415 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/30/2019                   CHAMPAIGN          IL   TRAINED SPOTTER

            TRAFFIC SIGNAL REPORTED DOWNED ON PROSPECT AVE JUST NORTH
            OF I-74.

0420 PM     TSTM WND DMG     URBANA                  40.11N 88.21W
06/30/2019                   CHAMPAIGN          IL   911 CALL CENTER

            POWER OUTAGES ACROSS THE AREA DUE TO DOWNED TREES.

0420 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/30/2019                   CHAMPAIGN          IL   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN THROUGHOUT CHAMPAIGN/URBANA.

0425 PM     TSTM WND DMG     CHAMPAIGN               40.11N 88.26W
06/30/2019                   CHAMPAIGN          IL   EMERGENCY MNGR

            TREE REPORTED DOWN ON UNIVERSITY AVE. DAMAGED A STREET
            LIGHT IN PROCESS OF FALLING.

0429 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
06/30/2019  M67.00 MPH       CHAMPAIGN          IL   ASOS

0440 PM     TSTM WND DMG     SIDELL                  39.91N 87.82W
06/30/2019                   VERMILION          IL   EMERGENCY MNGR

            LARGE LIMBS AND POWER LINES REPORTED DOWN IN TOWN.

0445 PM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
06/30/2019  M1.37 INCH       CHAMPAIGN          IL   COCORAHS

            SO FAR, WITH 1.01 IN PREVIOUS 30 MINUTES.

0450 PM     FLASH FLOOD      CHAMPAIGN               40.11N 88.26W
06/30/2019                   CHAMPAIGN          IL   PUBLIC

            URBAN STREET FLOODING.

0458 PM     TSTM WND GST     LONG CREEK              39.80N 88.85W
06/30/2019  E60.00 MPH       MACON              IL   BROADCAST MEDIA

0500 PM     TSTM WND DMG     3 ESE LONG CREEK        39.79N 88.78W
06/30/2019                   MACON              IL   EMERGENCY MNGR

            12 POWER POLES REPORTED DOWN ON US 36 BETWEEN SHAW ROAD
            AND COFFEE POT CIRCLE.

0500 PM     TSTM WND DMG     ARCOLA                  39.68N 88.30W
06/30/2019                   DOUGLAS            IL   PUBLIC

            TREE REPORTED DOWN ON MAIN STREET. TIME ESTIMATED BY
            RADAR.

0524 PM     TSTM WND DMG     CHARLESTON              39.48N 88.18W
06/30/2019                   COLES              IL   EMERGENCY MNGR

            TREES DOWN AND POWER LINES DOWN THROUGHOUT THE TOWN.
            REPORTED BY COUNTY EMERGENCY MANAGEMENT AND STORM
            SPOTTER.

0524 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
06/30/2019                   COLES              IL   EMERGENCY MNGR

            TREES DOWN AND POWER LINES DOWN THROUGHOUT THE TOWN.
            REPORTED BY COUNTY EMERGENCY MANAGEMENT AND STORM
            SPOTTER.

0529 PM     HAIL             5 W CHARLESTON          39.48N 88.27W
06/30/2019  M1.25 INCH       COLES              IL   PUBLIC

            REPORT FROM PUBLIC RELAYED BY BROADCAST MEDIA THROUGH
            SOCIAL MEDIA.

0545 PM     TSTM WND DMG     ANNAPOLIS               39.15N 87.82W
06/30/2019                   CRAWFORD           IL   LAW ENFORCEMENT

            TREES AND POWER LINES BLOWN DOWN OVER ALL OF THE NORTHERN
            ONE HALF OF THE COUNTY. REPORTED BY THE COUNTY SHERIFF AT
            619PM.

0615 PM     FLASH FLOOD      WEST UNION              39.22N 87.67W
06/30/2019                   CLARK              IL   911 CALL CENTER

            ROUTE 1 NORTH OF WEST UNION HAD WATER OVER ROADWAY. TIME
            ESTIMATED BY CALL CENTER.

0700 PM     TSTM WND DMG     XENIA                   38.64N 88.64W
06/30/2019                   CLAY               IL   EMERGENCY MNGR

            TREE BLOWN ONTO A HOUSE.

0700 PM     FLASH FLOOD      5 NNW FITHIAN           40.19N 87.90W
06/30/2019                   VERMILION          IL   911 CALL CENTER

            ROUTE 49 HAS WATER NEAR ROADWAY, PASSABLE.

0730 PM     HEAVY RAIN       HOOPESTON               40.47N 87.67W
06/30/2019  M1.66 INCH       VERMILION          IL   CO-OP OBSERVER

            SINCE 12PM.

0750 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
06/30/2019                   MARSHALL           IL   TRAINED SPOTTER

            TREE LIMBS BLOWN DOWN. ESTIMATED 60+ MPH. FROM SPOTTER.

0809 PM     TSTM WND GST     GERMANTOWN HILLS        40.77N 89.47W
06/30/2019  E50.00 MPH       WOODFORD           IL   EMERGENCY MNGR

0810 PM     TSTM WND GST     FAIRVIEW                40.65N 90.19W
06/30/2019  E50.00 MPH       FULTON             IL   EMERGENCY MNGR

            WINDS UPWARDS OF 50MPH THROUGHOUT NORTHERN PORTIONS OF
            THE COUNTY.

0812 PM     TSTM WND GST     E METAMORA              40.79N 89.36W
06/30/2019  E50.00 MPH       WOODFORD           IL   EMERGENCY MNGR

0830 PM     TSTM WND DMG     1 E MORTON              40.61N 89.45W
06/30/2019                   TAZEWELL           IL   TRAINED SPOTTER

            SMALL 2-3INCH DIAMETER BRANCHES REPORTED DOWN, WITH
            ESTIMATED 50-55MPH WINDS.

0830 PM     TSTM WND GST     MORTON                  40.61N 89.47W
06/30/2019  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

&&

SBAKER
Local storm report, Jun 30, 9:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     METAMORA                40.79N 89.36W
06/30/2019                   WOODFORD           IL   EMERGENCY MNGR

            POWER LINE SNAPPED IN TOWN. 24 INCH DIAMETER TREE
            REPORTED ON NILES/PARTRIDGE STREETS. POWER POLE DOWN
            1200N PRAIRIE/DEE MAC ROADS.

&&

SBAKER
Local storm report, Jun 30, 9:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 PM CDT SUN JUN 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     ROANOKE                 40.80N 89.20W
06/30/2019                   WOODFORD           IL   EMERGENCY MNGR

            HOUSE DAMAGED BY PERGOLA AROUND HIGH/8TH STREET.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:19 PM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark56 min
Jun 30, 7:35 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Woodford40 min
Jun 30, 8:01 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford44 min
Jun 30, 8:19 PM CDTSpecial Weather StatementILXFulton, Mason41 min
Jun 30, 8:32 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford43 min
Jun 30, 10:04 PM CDTSpecial Weather StatementILXChristian26 min
Jun 30, 10:12 PM CDTSpecial Weather StatementILXChristian, Coles, Cumberland, Douglas, Macon, Morgan and 3 more48 min

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.